Alert archive / Iowa / Tornado Warnings in 2008
Tornado Warning 26, NWS Des Moines, IA
NWS Des Moines, IA issued this tornado warning at May 29, 2008, 9:23 PM CDT for Greene County, Iowa. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2008, 9:23 PM CDT (02:23 UTC)
- Expired
- May 29, 2008, 9:54 PM CDT
- In force
- 31 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
County Greene County, IA
The radar
The Des Moines radar (KDMX), 65 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 8:13 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3876 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 824 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 6.4
- Supercell composite
- 26.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KDMX 300222
TORDMX
IAC073-300300-
/O.NEW.KDMX.TO.W.0026.080530T0223Z-080530T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
923 PM CDT THU MAY 29 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL GREENE COUNTY IN WEST CENTRAL IOWA...
* UNTIL 1000 PM CDT.
* AT 922 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES
SOUTHWEST OF SCRANTON...OR 47 MILES SOUTHWEST OF FORT DODGE...
MOVING EAST AT 48 MPH.
* THE TORNADO WILL BE NEAR...
SCRANTON BY 930 PM CDT...
JEFFERSON BY 945 PM CDT...
GRAND JUNCTION BY 950 PM CDT...
DANA BY 955 PM CDT...
THIS IS A HAZARDOUS SITUATION. SEEK SHELTER IN A BASEMENT...OR IN AN
INTERIOR ROOM. STAY AWAY FROM WINDOWS. IF YOU ARE OUTSIDE OR IN A
CAR...SEEK SHELTER IN A REINFORCED BUILDING.
LAT...LON 4212 9417 4197 9417 4190 9463 4194 9464
4207 9463
TIME...MOT...LOC 0223Z 255DEG 42KT 4195 9468
$$
COGIL2 follow-up statements
000
WWUS53 KDMX 300238
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
938 PM CDT THU MAY 29 2008
IAC073-300300-
/O.CON.KDMX.TO.W.0026.000000T0000Z-080530T0300Z/
GREENE IA-
938 PM CDT THU MAY 29 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR CENTRAL
GREENE COUNTY...
AT 936 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 6 MILES SOUTHEAST OF
SCRANTON...OR 42 MILES SOUTH OF FORT DODGE...MOVING EAST AT 47 MPH.
THE TORNADO WILL BE NEAR...
JEFFERSON BY 945 PM CDT...
GRAND JUNCTION BY 950 PM CDT...
9 MILES SOUTH OF DANA BY 955 PM CDT...
SEEK SHELTER IN A BASEMENT...OR IN AN INTERIOR ROOM. STAY AWAY FROM
WINDOWS. IF YOU ARE IN A CAR OR OUTSIDE...SEEK SHELTER IN A
REINFORCED BUILDING.
LAT...LON 4212 9417 4197 9417 4190 9463 4194 9464
4207 9463
TIME...MOT...LOC 0238Z 262DEG 41KT 4195 9444
$$
COGIL000
WWUS53 KDMX 300254
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
954 PM CDT THU MAY 29 2008
IAC073-300304-
/O.CAN.KDMX.TO.W.0026.000000T0000Z-080530T0300Z/
GREENE IA-
954 PM CDT THU MAY 29 2008
...THE TORNADO WARNING FOR CENTRAL GREENE COUNTY IS CANCELLED...
AT 950 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN IOWA.
LAT...LON 4212 9417 4197 9417 4190 9463 4194 9464
4207 9463
TIME...MOT...LOC 0254Z 262DEG 41KT 4197 9420
$$
COGILWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at May 29, 6:49 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, May 29, 6:49 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 649 PM CDT THU MAY 29 2008 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... OBVIOUS PRIMARY FOCUS IS CONVECTIVE TRENDS TONIGHT. BASICALLY GEARED THE FORECAST TOWARDS THE POTENTIAL FOR SEVERE THUNDERSTORMS OVER THE CWA. EXPLOSIVE POTENTIAL CURRENTLY EXISTS WEST OF IOWA AND THESE CONDITIONS ARE FORECAST TO PUSH INTO IOWA DURING THE LATE EVENING AND OVERNIGHT HOURS. THERE IS SOME CONCERN ABOUT WHETHER WE WILL BE ABLE TO REALIZE THE CAPE AVAILABLE BUT WE WILL HAVE VERY STRONG SHEAR OVER THE CWA AND A VERY DYNAMIC SYSTEM WITH UPPER LEVEL SUPPORT PUSHING IN. WE SHOULD EVENTUALLY SEE THE STRONG STORMS PUSH INTO CENTRAL IOWA BY 30/03Z. FLOODING IS ALSO A CONCERN. THE MORNING AND AFTERNOON CONVECTION BETWEEN HIGHWAYS 20 AND 30 HAS PRODUCED AROUND 2 INCHES OF RAINFALL IN THIS AREA. ADDITIONAL STORMS WITH HEAVY RAINFALL IS PROGGED TO MOVE EAST MAINLY OVERNIGHT AND THIS WILL AGGRAVATE ALREADY WET SOILS. LOOKING AHEAD TO FRI...SEVERE THREAT IS CERTAINLY THERE AGAIN BUT SOMEWHAT CONDITIONAL DEPENDING ON FATE OF EARLY MORNING MCS. CONVERGENCE ALONG THE FRONT IS RATHER WEAK...BUT MLCAPES TURN OUT TO BE SIMILAR TO WHAT IS OCCURRING TODAY WITH NIL CIN. 0-1KM SHEAR/SR NOT AS IMPRESSIVE...BUT DEEPER 0-6KM SHEAR QUITE STRONG AND FAVORABLE FOR SUPERCELLS SO ALTHOUGH TORNADO THREAT MAY NOT BE AS GREAT LARGE HAIL AND DAMAGE WINDS ARE AGAIN POSSIBLE. CONSIDERING THE RELATIVELY LOW LCLS AND INSTABILITY...AN ISOLATED TORNADO CANNOT BE RULED OUT EITHER. MLCAPES UP TO 1000 J/KG CONTINUE TO SHOW UP OVER THE WEEKEND SO ISOLATED CELLS COULD STILL POP UP...HENCE SLIGHT CHANCE WORDING. LOOKING INTO NEXT WEEK...UNFORTUNATELY HAVE EXTENDED PERIOD OF SLIGHT TO CHANCE POPS WITH NO PROLONGED STRETCH OF DRY WX IN SIGHT. CENTRAL CONUS RIDGE REMAINS IN PLACE UNTIL IT SLIDES EAST TOWARD DAYS 6/7...BUT IS NOT STRONG ENOUGH TO PUSH SHRT WV TRACK FAR ENOUGH N TO DRY US OUT MUCH. NO REAL ALTERATIONS TO TEMPS THROUGH THE ENTIRE PERIOD WITH AFOREMENTIONED LACK OF PATTERN CHANGE KEEPING SEASONAL READINGS IN THE FORECAST. && .AVIATION...30/00Z VIGOROUS SYSTEM MOVING IN THIS EVENING AND OVERNIGHT WITH WIDESPREAD THUNDERSTORMS...SOME SEVERE...MOVING THROUGH THE REGION OVERNIGHT. EXTREMELY STRONG WINDS EXPECTED WITH SOME OF THESE STORMS. IN ADDITION TO THE STORMS...THE NORTH WILL BE IN AND OUT OF MVFR CLOUD COVER NORTH OF THE WARM FRONT. BREAKS IN THE CLOUD COVER EXPECTED BY FRIDAY MORNING. ANOTHER THREAT OF STORMS DURING THE AFTERNOON MAINLY OVER THE FAR SOUTHEAST. && .DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH TONIGHT I80 TO MN BORDER IAZ004>007-015>017-023>028-033>039-044>050-057>062. && LONG TERM/SHORT TERM...BSS/FAB AVIATION...DONAVON
Hazardous weather outlook, May 29, 4:13 PM CDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 413 PM CDT THU MAY 29 2008 IAZ004>007-015>017-023>028-033>039-044>050-057>062-302115- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK- 413 PM CDT THU MAY 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA MAINLY ALONG AND NORTH OF INTERSTATE 80. .DAY ONE...TONIGHT WIDESPREAD THUNDERSTORMS ARE FORECAST TO MOVE INTO WESTERN PORTIONS OF THE AREA THIS EVENING THEN SPREAD EAST OVERNIGHT. SEVERE STORMS ARE LIKELY AND WILL BE CAPABLE OF PRODUCING HEAVY RAIN. WEST OF INTERSTATE 35...ALL MODES OF SEVERE WEATHER ARE POSSIBLE INCLUDING DAMAGING WINDS...LARGE HAIL AND TORNADOES. TO THE EAST OF I35...THE PRIMARY SEVERE WEATHER RISKS WILL BE DAMAGING WINDS AND LARGE HAIL. WIDESPREAD RAINFALL OF ONE TO TWO INCHES IS POSSIBLE ALONG WITH LOCALLY HIGHER AMOUNTS. A FLASH FLOOD WATCH IS IN EFFECT FOR TONIGHT. PLEASE CHECK THE LATEST BULLETIN ON THE NATIONAL WEATHER SERVICE DES MOINES WEBSITE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM CHANCES LINGER INTO FRIDAY AND FRIDAY EVENING. SOME STORMS WILL AGAIN BE SEVERE EAST OF I35 WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. MORE THUNDERSTORMS ARE POSSIBLE EARLY NEXT WEEK BUT IT IS TOO EARLY TO DETERMINE IF THEY WILL BE CAPABLE OF PRODUCING SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TONIGHT AND MAY BE NEEDED AGAIN FRIDAY. IAZ070>075-081>086-092>097-302115- CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS- MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 413 PM CDT THU MAY 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA MAINLY SOUTH OF INTERSTATE 80. .DAY ONE...TONIGHT WIDESPREAD THUNDERSTORMS ARE FORECAST TO MOVE INTO WESTERN PORTIONS OF THE AREA THIS EVENING THEN SPREAD EAST OVERNIGHT. SEVERE STORMS ARE LIKELY AND WILL BE CAPABLE OF PRODUCING HEAVY RAIN. WEST OF INTERSTATE 35...ALL MODES OF SEVERE WEATHER ARE POSSIBLE INCLUDING DAMAGING WINDS...LARGE HAIL AND TORNADOES. TO THE EAST OF I35...THE PRIMARY SEVERE WEATHER RISKS WILL BE DAMAGING WINDS AND LARGE HAIL. WIDESPREAD RAINFALL OF ONE TO TWO INCHES IS POSSIBLE ALONG WITH LOCALLY HIGHER AMOUNTS. HOWEVER...SINCE THE AREA RECEIVED LITTLE OR NO RAINFALL EARLIER THE THREAT OF FLASH FLOODING AT THIS TIME IS MINIMAL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM CHANCES LINGER INTO FRIDAY AND FRIDAY EVENING. SOME STORMS WILL AGAIN BE SEVERE EAST OF I35 WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. MORE THUNDERSTORMS ARE POSSIBLE EARLY NEXT WEEK BUT IT IS TOO EARLY TO DETERMINE IF THEY WILL BE CAPABLE OF PRODUCING SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TONIGHT. SPOTTER ACTIVATION MAY BE NEEDED AGAIN ON FRIDAY AND FRIDAY EVENING. FAB
In the hours before
Local storm report, May 29, 4:28 PM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
428 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HEAVY RAIN JEFFERSON 42.02N 94.38W
05/29/2008 M2.90 INCH GREENE IA TRAINED SPOTTER
2.90 INCHES OF RAIN FELL BETWEEN NOON AND 230 PM.
&&
SMALLLocal storm report, May 29, 5:31 PM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
531 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HEAVY RAIN 2 N JEFFERSON 42.05N 94.38W
05/29/2008 E4.00 INCH GREENE IA TRAINED SPOTTER
FARM LOCATION IMMEDIATELY NORTH OF HIGHWAY 30 AT HIGHWAY
4 REPORTED RAINS IN EXCESS OF FOUR INCHES THIS AFTERNOON.
&&
SMALLLocal storm report, May 29, 8:22 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
822 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM HAIL 3 S ODEBOLT 42.27N 95.25W
05/29/2008 E0.88 INCH SAC IA TRAINED SPOTTER
&&
RVACHALELocal storm report, May 29, 8:56 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
856 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM TSTM WND DMG 2 SSW DOW CITY 41.90N 95.51W
05/29/2008 CRAWFORD IA LAW ENFORCEMENT
DAMAGE TO HOUSE. SHINGLES OFF ROOF.
&&
SMALLLocal storm report, May 29, 8:57 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
857 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG DENISON 42.02N 95.35W
05/29/2008 CRAWFORD IA TRAINED SPOTTER
2 LARGE TREES DOWN.
&&
RVACHALEThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 8:16 PM CDT | Severe Thunderstorm Warning | DMX | Sac | 44 min |
| May 29, 8:29 PM CDT | Tornado Warning | DMX | Crawford | 31 min |
| May 29, 8:43 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Pocahontas | 32 min |
| May 29, 8:56 PM CDT | River Flood Warning | DMX | Dallas | 20 days |
| May 29, 8:56 PM CDT | River Flood Warning | DMX | Boone, Webster | 23 days |
| May 29, 8:56 PM CDT | Tornado Warning | DMX | Calhoun, Carroll | 34 min |
| May 29, 9:09 PM CDT | Tornado Warning | DMX | Carroll | 27 min |
| May 29, 9:24 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Greene, Webster | 51 min |
| May 29, 9:30 PM CDT | Tornado Warning | DMX | Webster | 30 min |
| May 29, 9:51 PM CDT | Tornado Warning | DMX | Wright | 27 min |
| May 29, 10:02 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Hardin | 43 min |
| May 29, 10:06 PM CDT | River Flood Warning | DMX | Story | 41 hr |
| May 29, 10:06 PM CDT | River Flood Warning | DMX | Polk, Story | 66 hr |
| May 29, 10:06 PM CDT | River Flood Warning | DMX | Mahaska | 27 days |
| May 29, 10:24 PM CDT | Severe Thunderstorm Warning | DMX | Guthrie | 39 min |
| May 29, 10:34 PM CDT | Flash Flood Warning | DMX | Crawford | 6 hr |
| May 29, 10:55 PM CDT | Tornado Warning | DMX | Dallas | 35 min |
| May 29, 11:07 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford | 53 min |
| May 29, 11:30 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Guthrie | 45 min |
| May 29, 11:36 PM CDT | Severe Thunderstorm Warning | DMX | Wright | 23 min |
| May 29, 11:48 PM CDT | Flash Flood Warning | DMX | Calhoun, Carroll, Greene, Sac | 6 hr |
| May 29, 11:50 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Greene | 40 min |
| May 29, 11:56 PM CDT | Tornado Warning | DMX | Audubon, Guthrie | 34 min |
| May 30, 12:19 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Guthrie | 29 min |
| May 30, 12:23 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Story | 37 min |
| May 30, 12:27 AM CDT | Flash Flood Warning | DMX | Boone, Calhoun, Greene, Hamilton, Hardin, Story and 1 more | 6 hr |
| May 30, 12:27 AM CDT | Tornado Warning | DMX | Jasper, Marshall | 33 min |
| May 30, 12:41 AM CDT | Tornado Warning | DMX | Tama | 34 min |
| May 30, 12:46 AM CDT | Tornado Warning | DMX | Dallas | 31 min |
| May 30, 1:04 AM CDT | Severe Thunderstorm Warning | DMX | Adams, Taylor | 41 min |
| May 30, 1:14 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass | 46 min |
| May 30, 1:41 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Clarke, Dallas, Guthrie, Madison and 2 more | 49 min |
| May 30, 1:50 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Ringgold, Union, Warren | 40 min |
| May 30, 1:53 AM CDT | Flash Flood Warning | DMX | Black Hawk, Grundy, Hardin, Marshall, Tama | 6 hr |
| May 30, 2:01 AM CDT | Flash Flood Warning | DMX | Audubon, Dallas, Guthrie | 6 hr |
| May 30, 4:05 AM CDT | Tornado Warning | DMX | Clarke, Union | 40 min |
| May 30, 4:25 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Marion, Warren | 50 min |
| May 30, 4:40 AM CDT | Tornado Warning | DMX | Clarke, Lucas, Warren | 19 min |
| May 30, 4:57 AM CDT | River Flood Warning | DMX | Jasper | 18 days |
| May 30, 5:01 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion | 44 min |
| May 30, 5:18 AM CDT | Tornado Warning | DMX | Mahaska, Marion | 42 min |
| May 30, 5:37 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska | 23 min |
| May 30, 5:56 AM CDT | Areal Flood Warning | DMX | Carroll, Crawford, Greene | 8 hr |
| May 30, 6:29 AM CDT | Areal Flood Warning | DMX | Boone, Calhoun, Greene, Hamilton, Hardin, Story and 1 more | 6 hr |
| May 30, 6:32 AM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Wayne | 43 min |
| May 30, 6:51 AM CDT | Areal Flood Warning | DMX | Black Hawk, Grundy, Hardin, Marshall, Tama | 12 hr |
| May 30, 7:41 AM CDT | River Flood Warning | DMX | Marshall | 58 hr |
| May 30, 7:52 AM CDT | Areal Flood Warning | DMX | Audubon, Dallas, Guthrie | 5 hr |
| May 30, 8:53 AM CDT | River Flood Warning | DMX | Story | 31 hr |
| May 30, 9:38 AM CDT | River Flood Warning | DMX | Polk | 25 days |
| May 30, 9:38 AM CDT | River Flood Warning | DMX | Dallas, Polk | 3 days |
| May 30, 9:38 AM CDT | River Flood Warning | DMX | Polk | 20 days |
| May 30, 9:38 AM CDT | River Flood Warning | DMX | Polk | 20 days |
| May 30, 9:38 AM CDT | River Flood Warning | DMX | Humboldt | 12 hr |
| May 30, 9:38 AM CDT | River Flood Warning | DMX | Polk | 4 days |
| May 30, 12:30 PM CDT | Areal Flood Warning | DMX | Boone, Story | 11 hr |
| May 30, 12:53 PM CDT | Areal Flood Warning | DMX | Webster | 6 hr |
| May 30, 12:57 PM CDT | River Flood Warning | DMX | Cerro Gordo, Floyd, Worth | 9 hr |
| May 30, 2:09 PM CDT | Areal Flood Warning | DMX | Greene | 6 hr |
| May 30, 3:34 PM CDT | River Flood Warning | DMX | Black Hawk, Butler | 53 hr |
Nearby
Tornado Warnings in Iowa, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.